# SDR N6WA2012040802

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,245 hours, 11,800 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE MESSAGE, CABIN DID NOT PRESSURIZE.   PERFORMED OPS CHECK OF CABIN ALT SYS OPS CHECKED GOOD AT THIS TIME IAW AMM 21-31-00.
